[ Reply | CrohnsChat ]
Hair loss - anyone else ?
Posted by Aiden Jones on 1/1/2018, 8:26:40
I had my transplant on 30 April this year. I've started noticing the last week that my hair is falling out - more than usual !!!! I have lmid length blonde hair, and the fact that I leave a trail wherever I go, is a little concerning. I have read it is probably to do with prograf and the steroids (even though my dosage is quite small) for both medications. I plan on ringing the renal unit tomorrow to check, but has anyone else gone through the same thing ?
I didn't find the right solution from the internet.
References: http://www.kidneypatientguide.org.uk/forum/viewtopic.php?t=7912&f=2 Filtration Marketing Examples
Please Remember , this is a place of support and friendship. Please treat everyone with the respect they deserve. There are going to be differing of opinions between members and venting on bad days ........ If you disagree please , don't argue, or attack personally. Thank You
(Warning Notice Re Chat)
Never accept whispers from people you do not know.
Do not divulge your name, address or telephone number or ANY personal information
Never let a stranger know your age group
Be aware of the person you are in conversation with .
If you are alone with a stranger come out of the chat room and ask one of us to join you.
Chat Rooms can be fun, but also visited by undesirables even on health sites.
When on the Internet, Be Aware of your own Security at All Times.
If you are asked ANY personal questions or whispered by anyone you do not feel comfortable with, Please tell one of us ASAP.
Any Worries .. Please Tell
It Will Be